# SDR SWAA2019013029019

- Difficulty date: January 26, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 30,211 hours, 18,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Part number: 5A331250
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE GIRT BAR STOP CRACKED.  R&R GIRT BAR STOP RELEASE IAW AMM.
